Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 503, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 12, 2023, 6:06 PM EDT for 5 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2023, 6:06 PM EDT (22:06 UTC)
- Expired
- Aug 12, 2023, 6:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Coweta County, GA, Douglas County, GA, Fayette County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 32 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 11:50 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1531 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
623
WUUS52 KFFC 122206
SVRFFC
GAC045-077-097-113-121-122245-
/O.NEW.KFFC.SV.W.0503.230812T2206Z-230812T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
606 PM EDT Sat Aug 12 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Fayette County in north central Georgia...
Southeastern Carroll County in northwestern Georgia...
Southwestern Douglas County in north central Georgia...
Northern Coweta County in west central Georgia...
Southwestern Fulton County in north central Georgia...
* Until 645 PM EDT.
* At 606 PM EDT, a severe thunderstorm was located near Seaton Lake,
or near Carrollton, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newnan, Carrollton, Fayetteville, City of South Fulton, Peachtree
City, Union City, Fairburn, Tyrone, Palmetto, Senoia, Whitesburg,
Sharpsburg, Turin, Chattahoochee Hills, East Newnan, Plant Yates,
Seaton Lake, Fairplay, Dunaway Gardens, and Clem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3370 8501 3353 8446 3328 8455 3340 8501
3343 8502 3343 8507
TIME...MOT...LOC 2206Z 292DEG 32KT 3359 8497
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
621
WWUS52 KFFC 122232
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
632 PM EDT Sat Aug 12 2023
GAC045-097-122242-
/O.CAN.KFFC.SV.W.0503.000000T0000Z-230812T2245Z/
Carroll GA-Douglas GA-
632 PM EDT Sat Aug 12 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL AND
SOUTHWESTERN DOUGLAS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Georgia.
LAT...LON 3344 8498 3346 8498 3344 8494 3345 8492
3348 8490 3350 8486 3352 8485 3351 8483
3352 8482 3354 8483 3356 8483 3362 8476
3353 8446 3328 8455 3340 8501 3343 8501
TIME...MOT...LOC 2232Z 292DEG 27KT 3353 8479
$$
GAC077-113-121-122245-
/O.CON.KFFC.SV.W.0503.000000T0000Z-230812T2245Z/
Fayette GA-Coweta GA-Fulton GA-
632 PM EDT Sat Aug 12 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN FAYETTE...NORTHERN COWETA AND SOUTHWESTERN FULTON
COUNTIES...
At 632 PM EDT, a severe thunderstorm was located over Roscoe, or 10
miles north of Newnan, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Newnan, Fayetteville, City of South Fulton, Peachtree City, Union
City, Fairburn, Tyrone, Palmetto, Senoia, Whitesburg, Sharpsburg,
Turin, Chattahoochee Hills, East Newnan, Plant Yates, Arnco-Sargent,
Dunaway Gardens, Cannongate, Sandy Creek, and Roscoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3344 8498 3346 8498 3344 8494 3345 8492
3348 8490 3350 8486 3352 8485 3351 8483
3352 8482 3354 8483 3356 8483 3362 8476
3353 8446 3328 8455 3340 8501 3343 8501
TIME...MOT...LOC 2232Z 292DEG 27KT 3353 8479
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$998
WWUS52 KFFC 122238
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Sat Aug 12 2023
GAC077-113-121-122248-
/O.EXP.KFFC.SV.W.0503.000000T0000Z-230812T2245Z/
Fayette GA-Coweta GA-Fulton GA-
638 PM EDT Sat Aug 12 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FAYETTE...
NORTHERN COWETA AND SOUTHWESTERN FULTON COUNTIES WILL EXPIRE AT 645
PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Georgia.
LAT...LON 3344 8498 3346 8498 3344 8494 3345 8492
3348 8490 3350 8486 3352 8485 3351 8483
3352 8482 3354 8483 3356 8483 3362 8476
3353 8446 3328 8455 3340 8501 3343 8501
TIME...MOT...LOC 2238Z 292DEG 32KT 3352 8475
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:42 PM EDT, 3 hours 24 minutes earlier.
Area forecast discussion, Aug 12, 2:42 PM EDT, 3 hours 24 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 242 PM EDT Sat Aug 12 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 240 PM EDT Sat Aug 12 2023 Regional radar analysis shows a large MCS moving across eastern TN and western NC this afternoon. The steering flow remains out of the NW and this system should impact northern portions of the state late this afternoon into the evening hours. The atmos across the CWA remains very unstable with 4000+ CAPEs and steep mid level lapse rates. The best mid level forcing (shortwave) remains just to the north along with slightly better shear. The greatest potential for severe storms is mainly north of the Interstate 20 corridor. However, there is some potential for severe storms south of I-20, especially if storms form along an outflow boundary and feed off of all the instability. The primary severe hazard will be damaging wind gusts, but a few large hail reports are not out of the question. PWATs remain high, so localized flooding is also possible. The hi-res models have performed pretty poorly with this system and have really struggled today. Cannot see a reason why convective coverage would not be higher further south, especially in this environment. Have raised pops from the current models to match current radar trends. Even though south of I-20 is further away from the mid level forcing, do think scatted coverage is needed. Pops may be too low, especially if this system produces an organized outflow boundary. Think the hi-res models are struggling for convective coverage and initiation on Sunday also. The NW flow aloft will continue and the synoptic models are indicating another MCS coming down in the flow. Have kept pops in the chance range for now. NListemaa && .LONG TERM... (Monday morning through next Friday) Issued at 240 PM EDT Sat Aug 12 2023 The end of the persistent northwest flow aloft of late will finally have come at the start of the long term. Upper ridging will stretch across the Gulf Coast states on Monday ahead of an approaching trough and associated surface cold front pushing across the Ohio Valley. Under continued influence of the ridge, very hot conditions will persist on Monday, which will likely be the hottest day of the forecast period. Highs will soar into the upper 90s for most, and dewpoints will remain well into the mid to upper 70s, setting up another day of Excessive Heat conditions with heat index values likely above 110 in portions of central Georgia. Fortunately, the tide will begin to turn with regard to the excessive heat by Tuesday as the aforementioned cold front pushes southeastward. The front will provide the focus for at least scattered convection on Tuesday, especially in the southern two- thirds of the CWA as cooler, drier air begins to settle into north Georgia by the afternoon. Still, in central Georgia temperatures will likely warrant yet another day of heat headlines. The surface front looks to clear most of the area by Wednesday, though likely becoming stationary across southeast Georgia. This will provide some focus for ongoing scattered PoPs through the end of the week in the southeast half of the area. The relatively cooler and drier air in the wake of the front will provide welcome relief from the extreme heat as highs return near to even slightly below normal through the latter half of the week. In fact, Wednesday and Thursday morning temperatures should be quite pleasant with lows in the 60s across north Georgia and even some 50s sneaking into the north Georgia mountains. RW && .AVIATION... (18Z TAFS) Issued at 1255 PM EDT Sat Aug 12 2023 Thunderstorm complex forecast to move south across the area late this afternoon/early evening. Think the timing is very close, but may possibly be tweaked +/- and hour as it moves through north GA. Winds will remain on the west side, fairly light at night. Another thunderstorm complex is possible tomorrow. //ATL Confidence...18Z Update... Med to high confidence. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 73 94 74 96 / 60 40 20 20 Atlanta 75 93 76 97 / 60 40 20 20 Blairsville 68 88 69 90 / 60 40 20 20 Cartersville 73 93 73 96 / 60 40 20 20 Columbus 76 97 77 99 / 30 40 20 30 Gainesville 73 92 74 95 / 60 40 20 20 Macon 75 96 76 97 / 40 40 20 30 Rome 73 93 74 97 / 30 40 20 20 Peachtree City 73 94 74 97 / 60 40 20 20 Vidalia 77 96 77 97 / 30 30 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ019>025-027- 030>039-041>062-066>076-078>086-089>098-102>113. Heat Advisory from 10 AM to 8 PM EDT Sunday for GAZ023>025-027- 033>038-042>048-052>057-066>068. Excessive Heat Watch from Monday morning through Monday evening for GAZ023>025-027-033>039-044>062-066>076-078>086-089>098- 102>113. Excessive Heat Warning from 10 AM to 8 PM EDT Sunday for GAZ039- 049>051-058>062-069>076-078>086-089>098-102>113. && SHORT TERM...NListemaa LONG TERM....RW AVIATION...NListemaa
Hazardous weather outlook, Aug 12, 10:28 AM EDT, 7 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1028 AM EDT Sat Aug 12 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131430- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1028 AM EDT Sat Aug 12 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory is in effect for all of central Georgia and portions of north Georgia south of a Rome to Canton to Gainesville line until 8 PM today. Heat Index values between 105-109 degrees are likely. Some areas near Macon could approach Excessive Heat Warning criteria with heat index values near 110 degrees. Scattered thunderstorms are also expected this afternoon and evening. Some storms could become strong to severe, capable of producing damaging wind gusts, frequent lightning, and locally heavy rain. .DAYS TWO THROUGH SEVEN...Sunday through Friday... An Excessive Heat Watch has been issued for portions of central and central Georgia for Sunday, mainly along and south of a line from Washington to College Park to Franklin. Heat Index values around 110 degrees are possible. Heat Index values will remain high for portions of central and southern Georgia through early next week. Additional Advisories and/or Warnings may be needed. Take extra precautions and drink plenty of fluids if you plan to spend time outside this weekend or early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Aug 12, 5:46 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
546 PM EDT Sat Aug 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM Tstm Wnd Dmg 2 SW Kirkwood 33.73N 84.34W
08/12/2023 DeKalb GA Public
Tree down near intersection of Flat Shoals
Ave SE and Ormewood Ave SE.
&&
DLLocal storm report, Aug 12, 5:48 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
548 PM EDT Sat Aug 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Tstm Wnd Dmg 1 SSW Lakewood Park 33.68N 84.40W
08/12/2023 Fulton GA Emergency Mngr
Tree down along Connell Ave SW.
&&
DLSpecial weather statement, Aug 12, 5:52 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
552 PM EDT Sat Aug 12 2023
GAZ080-092-093-122230-
Macon GA-Schley GA-Taylor GA-
552 PM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of northwestern Macon,
north central Schley and southwestern Taylor Counties through 630 PM
EDT...
At 552 PM EDT, a strong thunderstorm was over Charing, or 8 miles
southwest of Butler, moving southeast at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Butler, Ideal, Rupert, Charing, Garden Valley, Hicks, and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3241 8440 3243 8439 3245 8441 3249 8441
3248 8442 3249 8443 3262 8433 3246 8401
3230 8422
TIME...MOT...LOC 2152Z 305DEG 20KT 3247 8433
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 12, 5:54 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
554 PM EDT Sat Aug 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Tstm Wnd Dmg 1 S College Park 33.64N 84.45W
08/12/2023 Fulton GA Public
Tree down in RideShare Lot at
Hartsfield-Jackson, near Terminal Pkwy
before it crosses under Airport Blvd to
enter north terminal.
&&
DLLocal storm report, Aug 12, 5:58 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
558 PM EDT Sat Aug 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Tstm Wnd Dmg Hartsfield-Jackson Airp 33.64N 84.43W
08/12/2023 Clayton GA Public
Numerous power outages reported around the
Atlanta Airport. MARTA rail service is
suspended as a result in the area.
&&
DLLocal storm report, Aug 12, 6:05 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
605 PM EDT Sat Aug 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Tstm Wnd Dmg 1 NNE Hapeville 33.68N 84.40W
08/12/2023 Fulton GA Emergency Mngr
Numerous trees down in south Atlanta, East
Point, Hapeville, and surrounding
communities. Locations include Grant St and
Nolan St, 7th St and 3rd Ave, Memorial dr
and East Side Ave, I-285 SB and Campellton
Rd SW, Cascade Rd and Lynhurst Dr, and
Jefferson Ave SE and Quaker Street.
&&
DLThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 1:58 PM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Aug 12, 2:10 PM EDT | Special Weather Statement | FFC | Walker | 35 min |
| Aug 12, 2:27 PM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Aug 12, 2:34 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 26 min |
| Aug 12, 2:43 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Aug 12, 2:45 PM EDT | Excessive Heat Watch | FFC | Baldwin, Banks, Barrow, Bibb, Bleckley, Butts and 65 more | 23 hr |
| Aug 12, 2:45 PM EDT | Excessive Heat Warning | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 42 more | 29 hr |
| Aug 12, 2:45 PM EDT | Heat Advisory | FFC | Banks, Barrow, Carroll, Clarke, Clayton, Coweta and 19 more | 29 hr |
| Aug 12, 2:46 PM EDT | Special Weather Statement | FFC | Catoosa | 29 min |
| Aug 12, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 40 min |
| Aug 12, 3:01 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 44 min |
| Aug 12, 3:04 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| Aug 12, 3:05 PM EDT | Special Weather Statement | FFC | Murray | 25 min |
| Aug 12, 3:14 PM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Aug 12, 3:17 PM EDT | Special Weather Statement | FFC | Heard | 28 min |
| Aug 12, 3:24 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Aug 12, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 46 min |
| Aug 12, 3:32 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Aug 12, 3:34 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon, Pickens | 26 min |
| Aug 12, 3:43 PM EDT | Special Weather Statement | FFC | Troup | 32 min |
| Aug 12, 3:59 PM EDT | Special Weather Statement | FFC | Douglas | 31 min |
| Aug 12, 4:02 PM EDT | Special Weather Statement | FFC | White | 28 min |
| Aug 12, 4:05 PM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Lumpkin, Pickens, Union | 25 min |
| Aug 12, 4:10 PM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Aug 12, 4:13 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Aug 12, 4:15 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Aug 12, 4:16 PM EDT | Special Weather Statement | FFC | Meriwether | 29 min |
| Aug 12, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Douglas, Fayette, Fulton | 48 min |
| Aug 12, 4:31 PM EDT | Special Weather Statement | FFC | Harris | 29 min |
| Aug 12, 4:34 PM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Aug 12, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Rockdale and 1 more | 38 min |
| Aug 12, 4:56 PM EDT | Special Weather Statement | FFC | Marion | 34 min |
| Aug 12, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 53 min |
| Aug 12, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 51 min |
| Aug 12, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, DeKalb, Gwinnett, Henry, Newton and 3 more | 44 min |
| Aug 12, 5:25 PM EDT | Special Weather Statement | FFC | Talbot | 35 min |
| Aug 12, 5:26 PM EDT | Special Weather Statement | FFC | Marion | 34 min |
| Aug 12, 5:27 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 33 min |
| Aug 12, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Douglas, Haralson, Paulding, Polk | 41 min |
| Aug 12, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Morgan, Newton, Oconee and 2 more | 39 min |
| Aug 12, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 52 min |
| Aug 12, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 47 min |
| Aug 12, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 44 min |
| Aug 12, 5:52 PM EDT | Special Weather Statement | FFC | Taylor | 38 min |
| Aug 12, 6:08 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Oconee, Oglethorpe | 37 min |
| Aug 12, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Putnam | 10 min |
| Aug 12, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 47 min |
| Aug 12, 6:20 PM EDT | Special Weather Statement | FFC | Muscogee | 25 min |
| Aug 12, 6:26 PM EDT | Special Weather Statement | FFC | Cobb, Gwinnett | 34 min |
| Aug 12, 6:31 PM EDT | Special Weather Statement | FFC | Dooly, Macon, Schley, Sumter, Webster | 29 min |
| Aug 12, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 40 min |
| Aug 12, 6:43 PM EDT | Special Weather Statement | FFC | Oconee | 32 min |
| Aug 12, 6:49 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 26 min |
| Aug 12, 6:52 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 23 min |
| Aug 12, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 23 min |
| Aug 12, 7:05 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 25 min |
| Aug 12, 7:15 PM EDT | Special Weather Statement | FFC | Bibb | 30 min |
| Aug 12, 7:25 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart, Webster | 35 min |
| Aug 12, 7:27 PM EDT | Special Weather Statement | FFC | Wilkes | 33 min |
| Aug 12, 7:45 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.